I used Lamisil Antifungal Cream on my face a few weeks ago. Maybe 4 to 6 weeks. I used it on my own accord for a skin problem I thought I had. The hair follicles on my face are swollen. Just the hair follicles. But after I used it I saw the directions said "dont use on or near the mouth". Since then I have found that my lips are very dry. They turn white if I dont use lip balm of some sort. I am constantly licking my lips. My tongue also feels different. Almost as if I ate to many sour balls. I've learned not to self medicate. I was wondering if this will be permanent or temperary? What could be the problem with my face? I'm sure its from shaving. Not the cream. I have tried hydrocortisone 1%, clindamycin topical 1% and doxycycline hyclate - all prescribed by doctors. None have really worked.Thank you for your time. I hope to here from you soon.
The symptoms of lips do not seem to be related to the application of the cream. It sounds like cheilitis. Avoid licking the lips as saliva evaporates quickly resulting in them being drier than before. Drink plenty of water and take multivitamin supplements and do not apply lipstick or other cosmetic products for some days. Use a humidifier to moisturize the air in your home and apply shea butter or Vaseline on your lips.
If the condition still persists or there is deep cracking in the region of your mouth, then please consult your doctor as it can be due to infection(Angular Cheilitis).Antibiotics are needed in such cases.
Hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional queries. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.